# SDR FDEA2018042601109

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,977 hours, 30,078 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7603 · Power Lever
- Part: Tube
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  NOTICED THE LT EPR PEGGED.   FUEL FLOW AT 1.5.  A LOT OF RIGHT RUDDER.  A/S STARTED TO DECREASE.  NO EICAS.  LT ENG DID NOT RESPOND TO THROTTLE  MOVEMENT.   FOUND THE P1 TUBE JUST AFT OF PROBE DAMAGED.
